A special case of the Riemann–Hilbert problem
Doklady Akademii Nauk, Tome 119 (1958) no. 3, pp. 411-414
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_119_3_a1,
author = {B. V. Boyarsky},
title = {A special case of the {Riemann{\textendash}Hilbert} problem},
journal = {Doklady Akademii Nauk},
pages = {411--414},
year = {1958},
volume = {119},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_119_3_a1/}
}
B. V. Boyarsky. A special case of the Riemann–Hilbert problem. Doklady Akademii Nauk, Tome 119 (1958) no. 3, pp. 411-414. http://geodesic.mathdoc.fr/item/DAN_1958_119_3_a1/